Toggle Main Menu Toggle Search

Open Access padlockePrints

Maximal orthogonal subgroups of finite unitary groups

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King

Downloads


Abstract

Certain orthogonal subgroups of finite unitary groups belonging to the fifth Aschbacher class script C sign5 are studied and their maximality is proved using the geometry of permutable polarities.


Publication metadata

Author(s): Cossidente A, King OH

Publication type: Article

Publication status: Published

Journal: Journal of Group Theory

Year: 2004

Volume: 7

Issue: 4

Pages: 447-462

Print publication date: 01/09/2004

Date deposited: 13/07/2012

ISSN (print): 1433-5883

ISSN (electronic): 1435-4446

Publisher: Walter de Gruyter GmbH & Co. KG

URL: http://dx.doi.org/10.1515/jgth.2004.7.4.447

DOI: 10.1515/jgth.2004.7.4.447


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share